throwing up almost non-stop help please!!!!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jill_2013
Regular Member


Date Joined Feb 2014
Total Posts : 70
   Posted 6/24/2014 5:48 PM (GMT -6)   
I hav been dx with grade 3 and 4 damage to my lower esophagus which the manometry study showed that my lower esophagus isnt working. But I am able to eat and drink with no hassle. I have a 3 cm (possibly bigger) hiatial hernia, and my stomach is only functioning at 30%.

My IBS is in the fritz. about a month ago i started throwing everything up from water to meals. I am still throwing up but not as much. I havent had a weight loss but a weight gain actually. I drink 3 nutritional shakes a day and light snacks throughout. I have gone to the ER twice for the throwing up issue. The first ER i went to said I had a bladder infection so he put me on antibiotics for a week. Well I did was the doc asked me to do and took the meds and light on meals. A week goes buy and now im hurting and extremely bloated. I went to my regular doc and she suggested I go to the ER again. This time I went to a better one and they said I was impacted and compacted with stool. So they did a molasses enema and mag citrate and sent me home with a prescription of colon cleanse prep drink and reglan to take before meals. I am finally cleaned out but I am still reaching for nausea meds and throwing up some... not a lot but never the less still throwing up.

Does anyone have any ideas on what I could take, stay away from , or anything would be helpful?

Getting tired of throwing up nearly everything i put in my mouth....... Kinda desperate for some insight!!!!!!

Jill_2013
Regular Member


Date Joined Feb 2014
Total Posts : 70
   Posted 6/24/2014 5:49 PM (GMT -6)   
Id like to add that several times during the week mainly at night I get low grade fevers. but nothing over 100.

Mommanoesbest3391
Regular Member


Date Joined Jun 2014
Total Posts : 64
   Posted 6/25/2014 5:38 AM (GMT -6)   
Hi Jill :)

Do you take meds at this moment ? Any heartburn or throat problems at all, like clearing it or coughing?
-Take care of your mind and body so that your soul will be tempted to stay-

Jill_2013
Regular Member


Date Joined Feb 2014
Total Posts : 70
   Posted 6/25/2014 5:41 AM (GMT -6)   
I take all my meds in the morning and then the ones as need thru out the day. It usually doesn't matter what time of day, what ive taken, or what ive eaten or drank. It wakes me up at night as well.

Mommanoesbest3391
Regular Member


Date Joined Jun 2014
Total Posts : 64
   Posted 6/25/2014 5:45 AM (GMT -6)   
hi again :)

What kind of meds you take? maybe something in the bunch is causing problems :)
-Take care of your mind and body so that your soul will be tempted to stay-

Jill_2013
Regular Member


Date Joined Feb 2014
Total Posts : 70
   Posted 6/25/2014 5:51 AM (GMT -6)   
All of these meds ive been taking for 6+ months:

Morning pills:
Paxil 40 mg
protonix 40 mg
complete multi vitamin
reglan 10 mg (before meals and at bedtime)

As needed pills:
valium 10 mg (for esophageal spasms)
bentyl 40 mg (for IBS cramps)
phenergan 25mg (as needed but usually at night)
zofran 8mg (as needed during the day)
I take fiber when i have diarrhea
pepto as needed between anti nausea meds
pain pills as needed for esophageal spasms

Jill_2013
Regular Member


Date Joined Feb 2014
Total Posts : 70
   Posted 6/25/2014 5:52 AM (GMT -6)   
the reglan was just added a week ago but it has slowed down me throwing up but not stopped it.

Mommanoesbest3391
Regular Member


Date Joined Jun 2014
Total Posts : 64
   Posted 6/25/2014 6:12 AM (GMT -6)   
I would and this is only my opinion to ask your GP because clearly something isn't sitting right with you. Maybe a process of elimination or changing your Protonix to something else? nausea maybe due to reflux coming up to high in the esophagus and Protonix might not be working or is less efficient. That wouldn't be the first time I hear about it. Since everyone is different and respond differently to meds, I had to be shifted 3 times on reflux meds, tons do nausea, pain meds for me is a big no no and I eliminated most to see what the problem was. Again that would be a plan with your GP if it's appropriate. Hope I helped even the tiniest bit and I wish you good luck, hang in there !
-Take care of your mind and body so that your soul will be tempted to stay-
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 10:19 AM (GMT -6)
There are a total of 2,974,051 posts in 326,153 threads.
View Active Threads


Who's Online
This forum has 161227 registered members. Please welcome our newest member, lennep123.
420 Guest(s), 10 Registered Member(s) are currently online.  Details
Froggy88, Linda T, mattamx, tomhw, countess18, Jerry L., Katerina-b, oldenjon, Bohemond, Dennie M.